# SDR 96UAL900797

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7945U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Engine: Pwa JT8D15
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE HIGH VIBRATION.  ENGINE SHUT DOWN, LOUD NOISE FROM ENGINE DURING SHUTDOWN.  COULD NOT DUPLICATE NOISE.  TWO DAYS LATER IN DEN MECHANICS REPORTED NR 1 ENGINE NOISY WITH HYDRAULIC PUMP ON AND STOPS WITH PUMP OFF.  REPLACED PUMP AND RUN-UP WAS GOOD.
